# SDR AALA202109157403

- Difficulty date: September 13, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 35,632 hours, 14,537 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR 1R HANDLE IS SCRATCHED AND PITTED. INSTALLED NEW R1 DOOR HANDLED PER 52-41-31.
